Mathematical Geosciences

Spherical Functions of Mathematical Geosciences: A Scalar, Vectorial, and Tensorial Setup [Repost]

Willi Freeden, ‎Michael Schreiner - Spherical Functions of Mathematical Geosciences: A Scalar, Vectorial, and Tensorial Setup
Published: 2008-12-02 | ISBN: 3540851119, 3642098819 | PDF | 602 pages | 42 MB
Geostatistical and Geospatial Approaches for the Characterization of Natural Resources in the Environment

Geostatistical and Geospatial Approaches for the Characterization of Natural Resources in the Environment: Challenges, Processes and Strategies
Springer | Geology | January, 1 2016 | ISBN-10: 3319186620 | 969 pages | pdf | 27.91 mb

Editors: Raju, N. Janardhana (Ed.)
Constitutes a laboratory for integrated field studies of mathematical geosciences
Includes methodological tools to tackle the complex problems in modern geosciences
Introduces 3D visualization models used to address geomathematical issues
Mathematical and Numerical Modeling in Porous Media: Applications in Geosciences (repost)

Mathematical and Numerical Modeling in Porous Media: Applications in Geosciences (Multiphysics Modeling) by Martin A. Diaz Viera, Pratap Sahay, Manuel Coronado and Arturo Ortiz Tapia
English | 2012 | ISBN: 041566537X | 370 pages | PDF | 11,5 MB
Mathematical and Numerical Modeling in Porous Media: Applications in Geosciences (Multiphysics Modeling)

Mathematical and Numerical Modeling in Porous Media: Applications in Geosciences (Multiphysics Modeling) by Martin A. Diaz Viera, Pratap Sahay, Manuel Coronado and Arturo Ortiz Tapia
English | 2012 | ISBN: 041566537X | 370 pages | PDF | 11,5 MB

Porous media are broadly found in nature and their study is of high relevance in our present lives. In geosciences porous media research is fundamental in applications to aquifers, mineral mines, contaminant transport, soil remediation, waste storage, oil recovery and geothermal energy deposits.
Journal of Mathematical Physics - Vol. 50, No. 5, May 2009

Journal of Mathematical Physics | Vol. 50, No. 5, May 2009
PDF | 733 pages | ISSN: 0022-2488 | 5 Mb

Journal of Mathematical Physics is published by the American Institute of Physics; content is published online daily, collected into monthly online and printed issues (12 issues per year). Its purpose is the publication of papers in mathematical physics–that is, the application of mathematics to problems in physics and the development of mathematical methods suitable for such applications and for the formulation of physical theories. The mathematics should be written in a manner that is understandable to theoretical physicists. Occasionally, reviews of mathematical subjects relevant to physics and special issues combining papers on a topic of current interest may be published.

Mathematical Theory of Compressible Viscous Fluids  eBooks & eLearning

Posted by hill0 at Dec. 8, 2016
Mathematical Theory of Compressible Viscous Fluids

Mathematical Theory of Compressible Viscous Fluids: Analysis and Numerics (Advances in Mathematical Fluid Mechanics) by Eduard Feireisl
English | 30 Nov. 2016 | ISBN: 331944834X | 200 Pages | PDF | 2.32 MB

This book offers an essential introduction to the mathematical theory of compressible viscous fluids. The main goal is to present analytical methods from the perspective of their numerical applications.

Mathematical Modeling and Numerical Methods in Chemical Physics and Mechanics  eBooks & eLearning

Posted by interes at Dec. 8, 2016
Mathematical Modeling and Numerical Methods in Chemical Physics and Mechanics

Mathematical Modeling and Numerical Methods in Chemical Physics and Mechanics (Innovations in Chemical Physics and Mesoscopy) by Ali V. Aliev and Olga V. Mishchenkova
English | 2016 | ISBN: 1771881518 | 410 pages | PDF | 22 MB

Peter Bank, Fabrice Baudoin - Paris-Princeton Lectures on Mathematical Finance 2002  eBooks & eLearning

Posted by rotten comics at Dec. 7, 2016
Peter Bank, Fabrice Baudoin - Paris-Princeton Lectures on Mathematical Finance 2002

Peter Bank, Fabrice Baudoin - Paris-Princeton Lectures on Mathematical Finance 2002
2010 | ISBN: 3540401938 | English | 178 pages | PDF | 1.3 MB

Stuart Antman - Nonlinear Problems of Elasticity (Applied Mathematical Sciences) [Repost]  eBooks & eLearning

Posted by rotten comics at Dec. 7, 2016
Stuart Antman - Nonlinear Problems of Elasticity (Applied Mathematical Sciences) [Repost]

Stuart Antman - Nonlinear Problems of Elasticity (Applied Mathematical Sciences)
2005 | ISBN: 0387208801 | English | 844 pages | PDF | 7.3 MB

Mathematics Education: A Spectrum of Work in Mathematical Sciences Departments  eBooks & eLearning

Posted by hill0 at Dec. 6, 2016
Mathematics Education: A Spectrum of Work in Mathematical Sciences Departments

Mathematics Education: A Spectrum of Work in Mathematical Sciences Departments (Association for Women in Mathematics Series) by Jacqueline Dewar
English | 16 Dec. 2016 | ISBN: 3319449494 | 404 Pages | PDF | 6.63 MB

Many in the mathematics community in the U.S. are involved in mathematics education in various capacities.